MAUDE Adverse Event Report: BIOMERIEUX SA VIDAS® LYME IGM II 60 TESTS

BIOMERIEUX SA VIDAS® LYME IGM II 60 TESTS
Model Number 416436
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states notified biomérieux of obtaining a false negative result for patient sample in association with the vidas® lyme igm 60 tests (ref 416436, lot number not specified).The customer tested the patient sample using vidas® lyme igm 60 tests which obtained a negative result.The customer also tested the sample using western blot and sofia test method, both assays yielded a positive result.There is no indication or report from the laboratory that the discrepant result led to any adverse event related to the patient's state of health.Biomérieux will initiate an internal investigation.
 
Additional Manufacturer Narrative
An investigation was initiated in response to a customer complaint of obtaining a false negative result for patient sample in association with the vidas® lyme igm 60 tests (ref 416436, lot 1007334400).The customer was unable to submit the sample for investigational testing.There have been no other complaints registered for this type of issue for this lot.An internal study was conducted with internal samples on seven (7) different batches of vidas lyme igm ii including the customer¿s lot (1007334400).The analysis of the control charts showed that all results were within specifications, customer¿s lot was in the trend of the other lots.Two (2) negative samples and three (3) positive samples were tested on lot 1007334400.All results were compliant to specifications.Without the customer's sample, no root cause was able to be established.The internal study did not identify any issue with the customer's lot of vidas® lyme igm 60 tests (ref 416436, lot 1007334400).

Brand Name
VIDAS® LYME IGM II 60 TESTS
Common Device Name
VIDAS® LYME IGM II 60 TESTS
Manufacturer (Section D)
BIOMERIEUX SA
chemin de l orme
marcy l etoile 69280
FR  69280
MDR Report Key9652884
Report Number8020790-2020-00011
Device Sequence Number2235016
Product Code LSR
UDI-Device Identifier03573026447151
UDI-Public03573026447151
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number416436
Device Catalogue Number416436
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1